# SDR 5SW52016060800283

- Difficulty date: May 23, 2016
- Submitted: June 8, 2016
- Operation: General aviation
- Aircraft: N787SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8714
- Engine: Lyc IO360L2A
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 149NLEC
- Part serial: FNE051443
- Condition: Failed
- Location: Engine
- Part time: 738 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER  MOTOR BROKEN AND DETACHED FROM GEAR ASSY.  BOLT SHEARED OFF BETWEEN BOTH PARTS.
